# SDR 03FDEA00654

- Difficulty date: April 30, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 37,926 hours, 25,238 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE NR 3 ENGINE FIRE DETECTION WARNING LIGHT ILLUMINATED.  UPON LANDING, THE LIGHT FLICKERED AND REMAINED ON.  TROUBLESHOT IAW MM 26-11-000-1 FOUND CONNECTOR TO THE RESPONDER IN THE FWD SECTION LOOSE.  INSPECTED CONNECTOR AND ALL OTHER COMPONENTS IN THE SYSTEM.  TIGHTENED, REINSTALLED CONNECTOR AND OPS CHECK SYS, ALL TEST NORM IAW MM 26-11-000-  5, NO HISTORY 90 DAYS.
